# SDR 99UAL900043

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Engine: Iae V2527A5
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning
- Condition: Activated
- Location: Green Hyd Syst
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GREEN SYSTEM HYD INDICATES AT AMBER BAR.
